# SDR ASAA2021120136775

- Difficulty date: December 1, 2021
- Submitted: December 4, 2021
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 41,149 hours, 11,732 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250273030
- Condition: Damaged
- Location: Nr 1 Eng Fire
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD N8420000 FOUND MW0315 HARNESS DAMAGED. GROUNDED - YES. REPLACED #1 ENGINE FIRE DETECTOR HARNESS MW0315, OPERATIONAL TEST PASSES REF B737-800 AMM 26-11-02-400-801. GROUND VERIFICATION TEST PASSES SEAMC TODD NOTIFIED. TWO C/BS OPENED, TAGGED, TAGS REMOVED, AND TWO C/BS CLOSED.
